RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 6, Pages 854–867 (Mi mz157)  

On the Algebraic Cohomology of Real Algebraic $M$-Varieties

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: For a real algebraic $M$-variety $X$, the canonical homomorphism of the algebraic cohomology group of the set of real points into the algebraic cohomology group of the set of complex points
$$ \varrho_k\colon H_{\operatorname{alg}}^k(X(\mathbb R),\mathbb Z/2)\to H_{\operatorname{alg}}^{2k}(X(\mathbb C),\mathbb Z/2). $$
is considered. This homomorphism agrees with the cycle mappings. Estimates for the dimension of the kernel of this homomorphism are given.

DOI: https://doi.org/10.4213/mzm157

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:6, 796–809

Bibliographic databases:

UDC: 512.7
Received: 23.05.2003

Citation: V. A. Krasnov, “On the Algebraic Cohomology of Real Algebraic $M$-Varieties”, Mat. Zametki, 76:6 (2004), 854–867; Math. Notes, 76:6 (2004), 796–809

Citation in format AMSBIB
\Bibitem{Kra04}
\by V.~A.~Krasnov
\paper On the Algebraic Cohomology of Real Algebraic $M$-Varieties
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 854--867
\mathnet{http://mi.mathnet.ru/mz157}
\crossref{https://doi.org/10.4213/mzm157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2127496}
\zmath{https://zbmath.org/?q=an:1085.14049}
\elib{http://elibrary.ru/item.asp?id=15346897}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 796--809
\crossref{https://doi.org/10.1023/B:MATN.0000049679.54177.7c}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344250483}


Linking options:
  • http://mi.mathnet.ru/eng/mz157
  • https://doi.org/10.4213/mzm157
  • http://mi.mathnet.ru/eng/mz/v76/i6/p854

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019